# SDR ASOA051023

- Difficulty date: November 3, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE LEFT FS 280 BULKHEAD WEB WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT FS 280 BULKHEAD WEB IAW ASA EO 700-53-0062, REPAIR NR 2.  (M)
